# SDR SWAA990829

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6973627
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, LEVEL AT 35000 FEET, ENGINE AND WING ANTI-ICE ON, THE ALT HORN SOUNDED.  CABIN ALT PASSING 10,000 FEET CLIMBING 1000 FPM.  OUTFLOW VALVE FULLY CLOSED WITH NO WARNING LIGHTS ILLUMINATED.  BEGAN EMERGENCY DESCENT, CYCLED WING AND ENG ANTI-ICE.
